# SDR AWXA9900137

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

AIR TURNBACK, ENGINE SHUT DOWN.  ON CLIMBOUT OIL TEMP ON NR 1 ENG WAS IN THE RED BAND.  ENGINE WAS SHUTDOWN INFLIGHT PER QRH.  DRAINED 1 GALLON ENGINE OIL FROM NR 1 ENG.  RAN ENGINES AT T/O POWER, OPS NORMAL AT THIS TIME.  AIRCRAFT WAS RELEASED FOR REVENUE SERVICE PER THE WRONG FIM CHART (USED -15 CHART SHOULD HAVE BEEN -9 ) AND FLEW PHX-DEN-PHX.  MAINTENANCE DETERMINED ENGINE OIL TEMP EXCEEDED PARAMETERS AND ENGINE HAD TO BE CHANGED.
